# SDR CALA2025032000490

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 43,985 hours, 4,395 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 4443016000
- Condition: Ruptured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOLLOWING PAX OXYGEN CYLINDER INDICATORS (RUPTURE) IN UNSATISFACTORY CONDITION.   ALL PAX OXYGEN CYLINDERS REMOVED FOUND CYLINDERS RUPTURE INDICATORS REPLACED FOUND SATISFACTORY HGR. REF TO NRC ELE0015/39557701 FOR DETAILS. SATISFACTORY IAW AMM 35-21-00. ALL MENTIONED PAX IAW CC 35-22-29. ALL MENTONED PAX OXYGEN CYLINDERS OXYGEN CYLINDERS WEIGHING CARRIED OUT FOUND WEIGHT RESTORED & INSTALLATON TEST CARRIED OUT FOUND SATIS WITHIN LIMITS IAW CMM 35-22-29.ALL MENTIONED PAX OXYGEN IAW AMM 35-21-00.
